# SDR SWAA2021091540274

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500+5.5 LBL25 WL156. ; / [01] EVALUATED CORROSION; FOUND 0.015 REMOVED FROM ORIG 0.040 IN A 1'X 1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE PART# ATS2472 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FCB LH FLOOR TO SIDEWALL SUPPORT BS396-500D; IAW SRM 51-40-02-0G-0.; [04] FABRICATED REPAIR PARTS; FOR FCB LH FLOOR TO SIDEWALL SUPPORT; BS396-500D; SPLICE AT BS 480+10; IAW SRM 53-00-53-2R-5. MATERIAL; BAC1496-444#7075T62; LOT# 1457271-1. SRM 51-40-05-0G-0; DWG 143A7500. AND; OK TO PRIME REPAIR PARTS.; [05] ALSO INCLUDING APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-5; [06] VERIFIED CORRECTIVE ACTION #4 & #5. OK TO PRIME REPAIR PARTS GIVEN.; [07] PRIMED AND ASSEMBLED REPAIR PARTS FOR FCB LH FLOOR TO SIDEWALL SUPPORT; BE396-500D; LBL25; IAW SRM 53-00-53-2R-5; REPAIR 5.; [08] VERIFIED CORRECTIVE ACTION ITEM 7; [09] ENAMEL TOP COAT AND CIC ACCOMPLISHED PER CUTOMER CARD# TTG8Q004G8AZ.  REQUEST OK TO INSTALL.; [10] VERIFIED ENAMEL TOP COAT AND CIC ACCOMPLISHED PER CUTOMER CARD# TTG8Q004G8AZ. OK TO INSTALL.; [11] INSTALLED FCB SIDEWALL SUPPORT L/H BS 396 TO 500D LBL 25 IAW. SRM 51-40-02 AND DWG: 143A7500 REV: A; [12] VERIFIED CORRECTIVE ACTION 11; [13] VERIFIED JOB COMPLETED
